Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

Vol. 39 No. 2, 2014

Print

Qualitative behavior of difference equation of order two and positive nonoscillatory solutions
V.V. Khuong, T.H. Thai

111

Global existence and decay rates of solutions of generalized Benjamin–Bona–Mahony equations in multiple dimensions
H. Xu, G. Xin

121

Asymptotic stability and regularity of solutions for a magnetoelastic system in bounded domains
J.C. Oliveira

133

Global attractivity of almost periodic solutions for competitive Lotka–Volterra diffusion system
A. Muhammadhaji, Z. Teng, M. Rehim

151

Some results on random coincidence points of completely random operators  
D.H. Thang, P.T. Anh

163

Fekete–Szegö problem for certain classes of analytic functions of complex order defined by the Dziok–Srivastava operator
T. Al-Hawary, B.A. Frasin, M. Darus

185

On approximation of certain integral operators
V. Gupta, R. Yadav

193

On the derived functors of destabilization at odd primes
G.M.L. Powell

205

Well-posedness of the ADMB–KdV equation in Sobolev spaces of negative indices
A. Esfahani, R. Pourgholi

237

Weak convergence theorems for strongly continuous semigroups of pseudocontractions
D.V. Thong

253

On a generalized convolution with a weight-function for the Hartley and Fourier cosine transforms
N.M. Khoa

263

You are here: Home No. 2